MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NEURO ACCESSORY KIT, BONE ANCHOR; STYLET, SURGICAL, GENERAL & PLASTIC SURGERY

MEDTRONIC NAVIGATION, INC NEURO ACCESSORY KIT, BONE ANCHOR; STYLET, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 9735571
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to canadian patient privacy regulations.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a soft neuro tissue ablation, the plastic wings on the titanium bone anchor detached from the metal while removing the bone anchor.It was reported that the site was able to remove the rest of the bolt with another tool.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no reported impact on patient outcome.

Brand Name
NEURO ACCESSORY KIT, BONE ANCHOR
Common Device Name
STYLET, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9217935
Report Number1723170-2019-05309
Device Sequence Number19346806
Product Code GAH
UDI-Device Identifier00643169933415
UDI-Public00643169933415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K081656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2021
Device Model Number9735571
Device Catalogue Number9735571
Device Lot Number2019020249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1